# SDR RAIA2018110870011

- Difficulty date: October 17, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L PROFILE AT FRAME 34 O/B OF R/H OMEGA BEAM HAS CORROSION.................REMOVED AND REPLACED L PROFILE AT FRAME 34 O/B OF R/H OMEGA BEAM
